# SDR CALA2015011692981

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 92,247 hours, 14,523 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR RETURN WITH REPORT OF SMOKE IN THE CABIN IN THE 1ST CLASS AREA.  PERFORMED SMOKE CONDITIONAL INSPECTION AMM 05-51-56 TO STEP 4B.  INSPECTED LAVATORY’S, GALLEYS & FIRST CLASS CABIN AREA, NO ABNORMALITIES FOUND AT THIS TIME.  R & R BOTH LT & RT RECIRCULATION HEPA & CHARCOAL FILTERS IAW AMM 21-25-02.
